CSN Login
Members Online: 19

You are here

What's going on?

Boobits
Posts: 28
Joined: Oct 2011

Seems like once you get one problem sorted out, another one pops up. I've sort of come to terms with my bowel problems, using a combination of Metamucil fiber caplets, plus Imodium, to keep things on an even keel, and so far it seems to be working pretty well (crossed fingers).

Now, all of a sudden I have been experiencing swelling of my ankles and feet. It's not every day, although it has become more frequent in the past week. Is this something to be concerned about, or another one of those Johnny-come-lately side effects from either chemo or radiation? Other than elevating my legs, what can I do to alleviate the swelling? My legs feel 'tight' and achy, too, like I have overdone it at the gym.

Is this any way to start off the new year? NO! ;)

Hope all of you are doing well.

Renate

mp327's picture
mp327
Posts: 3646
Joined: Jan 2010

It sounds like you are experiencing lymphedema, which can be common after radiation treatment. Please check out the following website for some very good information on this condition.

http://www.cancer.gov/cancertopics/pdq/supportivecare/lymphedema/Patient/page1

I experience occasional leg swelling in my left leg, mostly noticeable when I exercise or when I remove my socks at night.

Martha

Boobits
Posts: 28
Joined: Oct 2011

Thank you, Martha. Just another wrinkle in the fabric of this disease, I suppose. Inwondernifvthis is permanent or just a temporary thing?

Guess I will contact my doc if it gets worse.

Thanks for your input!

Boobits
Posts: 28
Joined: Oct 2011

Thank you, Martha. Just another wrinkle in the fabric of this disease, I suppose. I wonder if this is permanent or just a temporary thing?

Guess I will contact my doc if it gets worse.

Thanks for your input!

Boobits
Posts: 28
Joined: Oct 2011

Sorry, double psr

Subscribe to Comments for "What's going on?"